# SDR ASAA2021020934075

- Difficulty date: February 9, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 37,029 hours, 10,665 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Nr 1 Idg Pad
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG IDG DRAIN PAD LEAKING 3-4 DROPS/MIN WITH ENG AT IDLE, APPROX 60 DROPS/MIN AFTER ENGINE SHUTDOWN. GROUNDED - YES. REMOVED & REPLACED #1 ENG IDG PAD SEALOL SEAL REF B737-800 AMM 72-60-00. LEAK & OPS CHECK GOOD REF AMM 71-00-00-800-811-F00 & AMM 24-11-00-700-802.
